# SDR CALA9700941

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-5 DOOR SILL SUPPORT L-ANGLE CORRODED AT BS 2265, LBL 63.  THE DOOR SILL SUPPORT ANGLE WAS REPLACED IAW SRM 51-10-01.
